# SDR A6WA2018102246120

- Difficulty date: October 21, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 38,543 hours, 36,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Part number: 6003511911
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT LANDINGS ARE DAMAGED ON DOOR CUT OUT. REPLACED AFT LANDINGS AND REPAIRED FWD LANDING IAW SRM 51-42-06 AND SUPP. 16-191.
